On interpolation for Hardy functions in a certain class of domains under moment type constraints - Archive ouverte HAL Access content directly
Journal Articles Houston Journal of Mathematics Year : 1997

On interpolation for Hardy functions in a certain class of domains under moment type constraints

D. Alpay
  • Function : Author
V. Bolotnikov
  • Function : Author
Philippe Loubaton
No file

Dates and versions

hal-00621658 , version 1 (11-09-2011)

Identifiers

  • HAL Id : hal-00621658 , version 1

Cite

D. Alpay, V. Bolotnikov, Philippe Loubaton. On interpolation for Hardy functions in a certain class of domains under moment type constraints. Houston Journal of Mathematics, 1997, 23 (3), pp.539-571. ⟨hal-00621658⟩
99 View
0 Download

Share

Gmail Facebook X LinkedIn More